# SDR UIEA2012110500512

- Difficulty date: November 5, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37562
- Aircraft time: 2,087 hours, 353 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RT WING GEAR HAD AN UP INDICATION AFTER LOWERING GEAR FOR LANDING.  QRH COMPLETED WITH ALL GEAR DOWN.  CMC REPORTED FAILURE OF PRI AND ALT PROXIMITY SWITCHES FOR RT WING GEAR UP, DOWN AND DOORS.  CYCLED GEAR SWITCHES BACK TO NORMAL, RUN CMC TEST IAW AMM 32-09-03 ALL INDICATIONS NORMAL.  CMC REPORTS NO EXISTING FAULTS.
